Alert archive / South Carolina / Tornado Warnings in 2022
Tornado Warning 14, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Nov 11, 2022, 4:04 AM EST for Florence County, South Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2022, 4:04 AM EST (09:04 UTC)
- Expired
- Nov 11, 2022, 4:30 AM EST
- In force
- 26 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Florence County, SC
The radar
The Wilmington radar (KLTX), 124 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 12:42 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 9.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.3
The text
As transmitted.
676
WFUS52 KILM 110904
TORILM
SCC041-110930-
/O.NEW.KILM.TO.W.0014.221111T0904Z-221111T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
404 AM EST Fri Nov 11 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
North central Florence County in northeastern South Carolina...
* Until 430 AM EST.
* At 403 AM EST, a severe thunderstorm capable of producing a
tornado was located near Evergreen, or near Florence, moving north
at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Quinby around 410 AM EST.
Other locations impacted by this tornadic thunderstorm include
Carolinas Hospital System, Mcleod Regional Medical Center, Carolinas
Hospital System - Cedar Tower and Health South Rehabilitation
Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3425 7980 3425 7976 3429 7973 3430 7973
3429 7969 3429 7968 3405 7966 3404 7973
3420 7988
TIME...MOT...LOC 0903Z 166DEG 61KT 3410 7971
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HAWKINS2 follow-up statements
012
WWUS52 KILM 110919
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
419 AM EST Fri Nov 11 2022
SCC041-110930-
/O.CON.KILM.TO.W.0014.000000T0000Z-221111T0930Z/
Florence SC-
419 AM EST Fri Nov 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM EST FOR NORTH
CENTRAL FLORENCE COUNTY...
At 419 AM EST, a severe thunderstorm capable of producing a tornado
was located near Quinby, or near Darlington, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Florence County, including the following locations...
Carolinas Hospital System, Mcleod Regional Medical Center, Carolinas
Hospital System - Cedar Tower and Health South Rehabilitation
Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3424 7981 3425 7976 3429 7973 3430 7973
3429 7969 3429 7968 3412 7967 3411 7974
TIME...MOT...LOC 0919Z 167DEG 45KT 3427 7976
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HAWKINS816
WWUS52 KILM 110929
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
429 AM EST Fri Nov 11 2022
SCC041-110938-
/O.EXP.KILM.TO.W.0014.000000T0000Z-221111T0930Z/
Florence SC-
429 AM EST Fri Nov 11 2022
...THE TORNADO WARNING FOR NORTH CENTRAL FLORENCE COUNTY WILL EXPIRE
AT 430 AM EST...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 AM EST for northeastern
South Carolina.
LAT...LON 3424 7981 3425 7976 3429 7973 3430 7973
3429 7969 3429 7968 3412 7967 3411 7974
TIME...MOT...LOC 0928Z 166DEG 61KT 3426 7975
$$
HAWKINSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Nov 11, 3:36 AM EST, 28 minutes earlier.
Area forecast discussion, Nov 11, 3:36 AM EST, 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
336 AM EST Fri Nov 11 2022
.SYNOPSIS...
Rain and possibly isolated tornados expected today as Nicole
passes by well to our west while temperatures remain above
normal. Saturday will also be warm ahead of a cold front that
pushes through at night. The remainder of the weekend and into
next week will be cool and dry with chilly nights. The next
chance of rain arrives late Tuesday as low pressure moves across
the southeast.
&&
.NEAR TERM /THROUGH TONIGHT/...
Remnants of Nicole will move north-northeast across GA this
morning and across the western Carolinas in the afternoon. The
large scale flow around the remnants will maintain moist
southerly flow across the region today and tonight with a slight
veering from southeast to southwest. Forecast soundings show
very strong winds in the low levels, which should mix to the
surface in the form of gusts. Temperatures will be warm with
highs 10 degrees or more above normal, a combination of strong
warm advection and breaks of sun. Winds at the top of the mixed
layer are anywhere from 40-50 kt which could result in a few
gusts around 40 mph during peak heating, especially in areas
that do see breaks of sun.
Showers with embedded thunderstorms will continue moving
onshore through mid-morning or so. Flow will become more south
to southwest by midday as the center of the low exits GA and
moves into western SC. Pockets of mid-level dry air will move
across the region, allowing for some heating as skies briefly
clear. Surface and mid- level trough extending south-southeast
from Nicole's remnants lift north into the area in the
afternoon. This feature will be accompanied by a slug of
tropical moisture and with a warm, humid airmass in place a
round of afternoon and early evening convection seems likely.
Any convection that does develop will have the potential for
strong and potentially damaging wind gusts given the low level
wind field. Helicity is high enough that the potential for a few
tornados remains a concern. Troughs lift north of the area by
mid-evening, bringing an end to the severe weather threat and
any lingering rain.
Much drier air starts to spread in from the southwest in the
wake of the surface and mid-level trough. Precipitable water
drops from over 2" late this afternoon to near 1.25" by Sat
morning. Winds continue overnight so despite drier air moving in
and skies starting to clear, lows will once again be around 20
degrees above climo.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
With remnants of Nicole having merged with the baroclinic low
over the northeast by Saturday morning, lingering low level
moisture will maintain mostly cloudy conditions in the morning
before clouds break up in the afternoon. With decent warming
ongoing ahead of approaching front temps will approach 80F with
plenty of afternoon sunshine, which sounds like a broken record
this month... At least Saturday looks to be the last well above
normal temp day for a while. Cold front moves across Saturday
night with a good cooldown behind it for Sunday into next week.
The front is expected to be predominantly dry with most of the
upper support well to the north and minimal moisture. May see a
few light showers Saturday night near the coast and Cape Fear
region as weak moisture return attempts to develop right ahead
of the front. Lows Saturday night near 50F inland where
radiational cooling develops behind front, and mid 50s closer to
the coast where clouds may linger. Cooling and drying for
Sunday with northerly flow around surface high pressure over the
Midwest. High temps Sunday around 60F with clear skies. Good
radiational cooling and decent CAA will drop temps into the mid
30s Sunday night, with good chance for frost away from immediate
coastline.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Very dry conditions continue Monday as high pressure moves
north of the area and a wedge develops inland Monday into
Tuesday. Well below normal temps Monday with highs in the mid
50s. Low temps Monday night around 40F. A low pressure system
looks to develop over the Gulf states Monday night as an upper
shortwave moves across TX. The low then moves across the
southeast Tuesday through Tuesday night bringing our next chance
of rain. Support does not appear all that great, with just weak
low level isentropic lift, so not expecting high QPF or any
drought relief unfortunately. High pressure builds in again
Wednesday and Thursday with continued near or slightly below
normal temps. Another shortwave approaches on Friday which may
bring some late week rain chances.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
Mix of IFR/MVFR currently across the area will continue for
much of the valid TAF period. A few more bands of showers and
isolated thunderstorms will lift north-northwest across the area
this morning into the afternoon. May see some increase in
ceilings during the afternoon hours, but overall IFR/MVFR will
dominate especially as the aforementioned rounds of convection
move across the area. Strong southerly winds through the lowest
layers of the atmosphere and good mixing will create potential
for gusts around 30 kt in the afternoon. Gusts will weaken in
the evening, but could linger through 06Z.
Extended Outlook...Lingering MVFR to IFR ceilings are possible
Friday night with VFR through Tuesday.
&&
.MARINE...
Through Tonight...Pressure gradient over the waters will remain
pinched through tonight with southerly flow 20 to 25 kt gusting
around 30 kt at times. Winds will veer from southeast this
morning to more southwest in the afternoon and evening, but
little change in speed is expected. Thus will continue the Small
Craft Advisory for all zones through tonight. Seas will
gradually subside today and tonight, dropping from 7 to 10 ft
this morning to 4 to 7 ft Saturday morning. Seas will be a mix
of an east to southeast swell and a longer period southerly wind
wave
Saturday through Tuesday...Conditions will be improving quickly
Saturday, with sub-advisory conditions across the local waters
forecasted by Saturday afternoon, first time since start of this
week. 4-6 ft seas Saturday morning drop to 3-5 ft by evening hours.
Southwest winds will remain a bit elevated with gusts to 20kt during
the day Saturday. Cold front moves across the waters late Saturday
night/early Sunday morning, with northerly flow 15-20kt developing
Sunday. With high pressure passing to the north, northeasterly flow
prevails Monday through Tuesday remaining in the 15-20kt range. Seas
linger around 3-5 ft Sunday through Tuesday as SE swell is
replaced by NE wind wave.
&&
.TIDES/COASTAL FLOODING...
Coastal flooding will again be a concern with this morning's
high tides. Based on current anomalies, feel confident the SC
coast and the lower Cape Fear River will meet criteria. Have
less confidence for the NC coast. East-southeast wind direction
coupled with strength of onshore flow and lingering east-
southeast swell should be enough to exceed coastal flood
thresholds, but current anomalies at JMPN7 do not suggest the
high tide will reach 6 ft, let alone exceed 6 ft. Given overall
poor performance of the guidance and some interesting anomaly
traces the last few days have opted for an advisory for the NC
coast as well, although it may turn out the tide ends up short
of 6 ft at JMPN7.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...High Surf Advisory until 10 AM EST Saturday for SCZ054-056.
Coastal Flood Advisory from 7 AM this morning to noon EST
today for SCZ054-056.
NC...High Surf Advisory until 10 AM EST Saturday for NCZ106-108.
Coastal Flood Advisory from 7 AM this morning to 1 PM EST this
afternoon for NCZ106-108-110.
Coastal Flood Advisory from 9 AM this morning to 4 PM EST this
afternoon for NCZ107.
MARINE...Small Craft Advisory until 4 PM EST Saturday for AMZ250-252-
254-256.
&&
SYNOPSIS...ILM
NEAR TERM...III
SHORT TERM...VAO
LONG TERM...VAO
AVIATION...III
MARINE...III/VAO
TIDES/COASTAL FLOODING...IIIHazardous weather outlook, Nov 11, 3:23 AM EST, 41 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 323 AM EST Fri Nov 11 2022 AMZ250-252-254-256-120830- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 323 AM EST Fri Nov 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... ...TORNADO WATCH 568 IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-120830- Coastal Pender-Coastal New Hanover- 323 AM EST Fri Nov 11 2022 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY... ...TORNADO WATCH 568 IN EFFECT UNTIL 7 AM EST THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Tornado Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-120830- Coastal Horry-Coastal Georgetown- 323 AM EST Fri Nov 11 2022 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY... ...TORNADO WATCH 568 IN EFFECT UNTIL 7 AM EST THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EST TODAY... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Tornado Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-120830- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 323 AM EST Fri Nov 11 2022 ...TORNADO WATCH 568 IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-120830- Coastal Brunswick- 323 AM EST Fri Nov 11 2022 ...TORNADO WATCH 568 IN EFFECT UNTIL 7 AM EST THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time.. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-120830- Inland New Hanover- 323 AM EST Fri Nov 11 2022 ...TORNADO WATCH 568 IN EFFECT UNTIL 7 AM EST THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 10, 11:49 PM EST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1149 PM EST Thu Nov 10 2022
NCZ099-109-110-SCZ054-058-059-110530-
Inland Brunswick NC-Columbus NC-Coastal Brunswick NC-
Northern Horry SC-Coastal Horry SC-Central Horry SC-
1149 PM EST Thu Nov 10 2022
...Strong thunderstorms will impact portions of southwestern
Brunswick, south central Columbus and Horry Counties through 1230 AM
EST...
At 1148 PM EST, Doppler radar was tracking thunderstorms along
a line extending from near Socastee to near Myrtle Beach to 13 miles
south of Little River Entrance. Movement was northwest at 45 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Myrtle Beach, Conway, North Myrtle Beach, Surfside Beach, Sunset
Beach, Ocean Isle Beach, Myrtle Beach Airport, Little River,
Socastee, Red Hill, Springmaid Pier, Garden City, North Myrtle Beach
Airport, Cherry Grove Inlet, Horry, Iredell, Carolina Shores, Loris,
Calabash and Hickory Grove.
This includes the following highways...
US Route 17 in Brunswick County between mile markers 1 and 10.
SC Highway 31 between mile markers 5 and 24.
SC Highway 22 between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM EST for southeastern
North Carolina...and northeastern South Carolina.
&&
LAT...LON 3386 7926 3389 7926 3390 7929 3397 7934
3398 7933 3407 7904 3412 7850 3389 7843
3380 7871 3372 7884 3358 7899 3358 7909
TIME...MOT...LOC 0448Z 157DEG 52KT 3365 7904 3366 7880 3366 7846
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
HAWKINSLocal storm report, Nov 11, 12:09 AM EST, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1209 AM EST Fri Nov 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM Marine Tstm Wind Springmaid Pier 33.66N 78.93W
11/10/2022 M45 mph Horry SC NOS
&&
Event Number ILM2200290
OLIVASpecial weather statement, Nov 11, 12:17 AM EST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1217 AM EST Fri Nov 11 2022
NCZ087-096-099-SCZ024-033-059-110600-
Robeson NC-Columbus NC-Bladen NC-Marion SC-Northern Horry SC-
Dillon SC-
1217 AM EST Fri Nov 11 2022
...Strong thunderstorms will impact portions of southwestern Bladen,
southeastern Robeson, northwestern Columbus, southern Dillon,
northwestern Horry and Marion Counties through 100 AM EST...
At 1216 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Horry to near Allsbrook to Brooksville.
Movement was north at 45 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Whiteville, Mullins, Tabor City, Chadbourn, Bethel, Latta,
Fair Bluff, Lake View, Sellers, Boardman, Fork, Blue Brick, Zion,
Nakina, Gapway, Rains, Southeastern Community College, Williams and
Galivants Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM EST for southeastern
North Carolina...and northeastern South Carolina.
&&
LAT...LON 3413 7857 3407 7903 3393 7945 3394 7948
3395 7949 3397 7948 3399 7952 3404 7951
3408 7954 3410 7953 3410 7952 3413 7952
3413 7953 3418 7957 3421 7955 3423 7955
3427 7957 3430 7962 3449 7903 3451 7875
TIME...MOT...LOC 0516Z 163DEG 39KT 3396 7919 3398 7896 3392 7865
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
HAWKINSSpecial weather statement, Nov 11, 12:18 AM EST, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1218 AM EST Fri Nov 11 2022
NCZ087-099-SCZ024-033-059-110600-
Robeson NC-Columbus NC-Marion SC-Northern Horry SC-Dillon SC-
1218 AM EST Fri Nov 11 2022
...Strong thunderstorms will impact portions of southeastern Robeson,
northwestern Columbus, southern Dillon, northwestern Horry and Marion
Counties through 100 AM EST...
At 1217 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Horry to near Allsbrook to Brooksville.
Movement was north at 45 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Whiteville, Mullins, Tabor City, Chadbourn, Bethel, Latta,
Fair Bluff, Lake View, Sellers, Boardman, Fork, Blue Brick, Zion,
Nakina, Gapway, Rains, Southeastern Community College, Williams and
Galivants Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM EST for southeastern
North Carolina...and northeastern South Carolina.
&&
LAT...LON 3450 7885 3449 7887 3448 7887 3446 7882
3447 7873 3413 7857 3407 7903 3393 7945
3394 7948 3397 7948 3399 7952 3404 7951
3408 7954 3413 7952 3418 7957 3423 7955
3427 7957 3430 7962 3449 7903
TIME...MOT...LOC 0517Z 163DEG 39KT 3396 7919 3398 7896 3392 7865
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
HAWKINSThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 11:49 PM EST | Special Weather Statement | ILM | Horry | 41 min |
| Nov 11, 12:17 AM EST | Special Weather Statement | ILM | Marion | 43 min |
| Nov 11, 12:18 AM EST | Special Weather Statement | ILM | Marion | 42 min |
| Nov 11, 3:07 AM EST | Coastal Flood Advisory | ILM | Georgetown, Horry | 11 hr |
| Nov 11, 5:29 AM EST | Special Weather Statement | ILM | Dillon, Horry, Marion | 61 min |
Nearby
Tornado Warnings in South Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.